# SDR HALA2021110100149

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 3,926 hours, 837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT A STRONG MECHANICAL "FUMES" ODOR FROM TRASH COMPACTOR DURING OPERATION // COULD NOT DUPLICATE PROBLEM. OPERATED TRASH COMPACTOR AND NO DEFECTS NOTED. "OK" TO CONTINUE SERVICE.
